# SDR C1HA200781003

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 71,710 hours, 37,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1505100617
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 380 BL O TO RBL 45.  FABRICATED REPAIR FOR FLOOR BEAM BS 380 BL-O TO RBL - 45- AND INSTALLED IAW B727 53-10-8 FIG 3.
